# SDR DALA2018092405717

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,244 hours, 60,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STRINGER S2777922-5 4RT BETWEEN STATIONS 1380 AND 1418 PER SRM 53-02 PARA 12 FIG 18. REMOVED DAMAGED STRINGER, FABRICATED REPAIR PARTS PER SRM 53-02 PARA 12 FIG 18, TREATED, AND PAINTED REPAIR PARTS INSTALLED REPAIR PARTS COMPLIED WITH SRM 53-02 PARA 12 FIG 18 STRINGER REPAIR. INSPECTED STRINGER REPAIR PER SRM 53-02. WIRE SUPPORT INSTALLED.
